Request file

Review/Citation:  POSITSELSKI, Leonid. Pseudo-dualizing complexes of bicomodules and pairs of t-structures. emApplied Categorical Structures. /em 2022, 30(2), 379-416. ISSN 0927-2852. E-ISSN 1572-9095

Requested document:  Positselski2.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *